# SDR MWEA020249

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9955780673
- Condition: Grounded
- Location: Station 157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FORWARD INBOARD CORNER IS GROUND OFF. LOCATED IN THE EPC PANEL.  --  REMOVED AND REPLACED ANGLE.
